Sunday, March 13, 2011

Follistim Flu?

I have been taking my injections for three days now, and I am a bit disappointed with the horrible side effects I'm experiencing.  The nurse practitioner told me there should be less emotional side effects than Clomid, which is true, but physically, I feel like I have the flu.  Cramps, headaches, acheyness, fatigue, nausea.  This is not fun!  As I did a bit of research about this medication, it seems flu-like symptoms are a common side effect and are just part of the whole deal.

Because my body is responding so strongly to this medication, it does make me concerned about the possibility of ovarian hyperstimulation, which is always a possible side effect with any of these medications.  The second month I was on Clomid I experienced this and ended up in the ER.  It was terrifying.

As you pray for me, please pray about these side effects, especially the hyperstimulation.

*You may have noticed I edited my previous post.  I was wrong about the name of the medication: I am taking Follistim, not Gonal-F as I had written.  Gonal-F is the other type of FSH the doctor considered prescribing.

1 comment:

  1. Oh gosh you poor thing! Praying you feel better and always praying for positive results! Let me know if you need anything!